Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Waffers after discontinued methadone addiction

my sister was addicted to methadone for 4 years and from a deaddiction center we got her discontinued. some 3 weeks back she went to that party again and got to know she had waffers, how is this possible when she had discontinued this. i want her to leave this methadone what can be done now?
Asked On : Sat, 17 Oct 2009
Answers:  3 Views:  281
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
Do not stop using methadone suddenly, or you could have unpleasant withdrawal symptoms. Call your doctor if you miss doses or forget to take this medication for longer than 3 days in a row. Do not drink alcohol while you are taking methadone. Dangerous side effects or death can occur when alcohol is combined with methadone. Check your food and medicine labels to be sure these products do not contain alcohol. Methadone can cause side effects that may impair your thinking or reactions. Be careful if you drive or do anything that requires you to be awake and alert.
Answered: Sun, 18 Oct 2009
  User's Response
You need to take her to some deadiction centers and get checked her copletley so that she can be pu on deaddiction medications. Also see a psyhiatrist.
Answered: Sun, 18 Oct 2009
  User's Response
It is better to see a psychiatrist. She also need to be deaddicted. There will be lot of with drawl symptoms it needs to be tackled.
Answered: Sun, 18 Oct 2009
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor